English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Convective instability in superposed fluid and porous layers with vertical throughflow

Khalili, A., Shivakumara, I. S., & Suma, S. P. (2003). Convective instability in superposed fluid and porous layers with vertical throughflow. Transport in Porous Media, 51(1), 1-18.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
Khalili3.pdf (Publisher version), 145KB
 
File Permalink:
-
Name:
Khalili3.pdf
Description:
-
Visibility:
Restricted ( Max Planck Society (every institute); )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Khalili, A.1, Author              
Shivakumara, I. S., Author
Suma, S. P., Author
Affiliations:
1Department of Biogeochemistry, Max Planck Institute for Marine Microbiology, Max Planck Society, ou_2481693              

Content

show
hide
Free keywords: convective instability; throughflow; slip condition; composite layer
 Abstract: A closed form solution to the convective instability in a composite system of fluid and porous layers with vertical throughflow is presented. The boundaries are considered to be rigid-permeable and insulating to temperature perturbations. Flow in the porous layer is governed by Darcy-Forchheimer equation and the Beavers-Joseph condition is applied at the interface between the fluid and the porous layer. In contrast to the single-layer system, it is found that destabilization due to throughflow arises, and the ratio of fluid layer thickness to porous layer thickness, zeta, too, plays a crucial role in deciding the stability of the system depending on the Prandtl number.

Details

show
hide
Language(s): eng - English
 Dates: 2003-04
 Publication Status: Published in print
 Pages: 18
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 14239
ISI: 000179389800001
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Transport in Porous Media
  Other : Transp. Porous Media
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Dordrecht : D. Reidel Pub. Co.
Pages: - Volume / Issue: 51 (1) Sequence Number: - Start / End Page: 1 - 18 Identifier: ISSN: 0169-3913
CoNE: https://pure.mpg.de/cone/journals/resource/954925485728